# SDR AALA202010229005

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,220 hours, 5,636 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Migrated
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MIGRATED UPPER HINGE OF PASSENGER CREW DOOR 841 AT FWD GALLEY AREA.  REPLACED UPPER SUPPORT ARM FITTING WITH NEW, IAW AMM 52-11-31-400-002-A.
